Coincidences and Common Fixed Point Theorems for \(\phi\)-Contractive Type Single-Valued and Multivalued Mappings

Main Article Content

Amit Singh
R. C. Dimri

Abstract


In this paper we prove some coincidences and fixed point theorems for a pair of single-valued and multivalued mappings satisfying \(\phi\)-contractive condition. Our results improve and extend some well known previous results.

Article Details

How to Cite
Singh, A. ., & Dimri, R. C. . (2022). Coincidences and Common Fixed Point Theorems for \(\phi\)-Contractive Type Single-Valued and Multivalued Mappings. Journal of Advanced Studies in Topology, 3(2), 23–28. Retrieved from https://m-sciences.com/index.php/jast/article/view/52
Section
Research Articles